# SDR REXA2022060601017

- Difficulty date: March 24, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: MM67035224001
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE GROUND AIR PROTECTION PLATE GOUGED. DAMAGE IN THE UPPER RH CORNER IS .035" DEEP AND GREO 670-53-61-1382 ONLY ALLOWS FOR .030" DEPTH OF DAMAGE.	FABRICATED AND REPLACED PROTECTION PLATE IAW EA CRJ953-13357.
